200 mg/5 mL Ibuprofen; each mL contains 40 mg of ibuprofen.

Fenpaed Oral Liquid Double Strength 200ml
Fenpaed® Double Strength Ibuprofen Oral Suspension provides effective temporary relief of pain and reduction of fever for infants and children.
Ingredients
Children's Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.
Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.
Age Average Body Weight (kgs) Dose (mL)
6-12 months 8-10 2-2.5
1-3 years 10-14 2.5-3.5
3-5 years 14-18 3.5-4.5
5-7 years 18-22 4.5-5.5
7-9 years 22-28 5.5-7.0
9-12 years 28-40 7-10
Do not use Fenpaed® Double Strength if you have a stomach ulcer, impaired kidney function, heart failure, or if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use Fenpaed® Double Strength if you have asthma.
Do not use Fenpaed® Double Strength if trying to become pregnant or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy.
Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
Unless advised by your doctor or pharmacist, do not use Fenpaed® Double Strength with products containing ibuprofen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly.
Do not use for more than a few days at a time. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Discard 3 months after opening.
Fenpaed® Double Strength Oral Suspension is available in a strawberry flavour, and is colour free, sugar free and alcohol free.
Fenpaed® Double Strength Ibuprofen Oral Suspension provides effective temporary relief of pain and reduction of fever for infants and children.
Ingredients
200 mg/5 mL Ibuprofen; each mL contains 40 mg of ibuprofen.
Children's Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.
Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.
Age Average Body Weight (kgs) Dose (mL)
6-12 months 8-10 2-2.5
1-3 years 10-14 2.5-3.5
3-5 years 14-18 3.5-4.5
5-7 years 18-22 4.5-5.5
7-9 years 22-28 5.5-7.0
9-12 years 28-40 7-10
Do not use Fenpaed® Double Strength if you have a stomach ulcer, impaired kidney function, heart failure, or if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use Fenpaed® Double Strength if you have asthma.
Do not use Fenpaed® Double Strength if trying to become pregnant or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy.
Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
Unless advised by your doctor or pharmacist, do not use Fenpaed® Double Strength with products containing ibuprofen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly.
Do not use for more than a few days at a time. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Discard 3 months after opening.
Fenpaed® Double Strength Oral Suspension is available in a strawberry flavour, and is colour free, sugar free and alcohol free.
Description
Fenpaed® Double Strength Ibuprofen Oral Suspension provides effective temporary relief of pain and reduction of fever for infants and children.
Ingredients
200 mg/5 mL Ibuprofen; each mL contains 40 mg of ibuprofen.
Children's Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.
Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.
Age Average Body Weight (kgs) Dose (mL)
6-12 months 8-10 2-2.5
1-3 years 10-14 2.5-3.5
3-5 years 14-18 3.5-4.5
5-7 years 18-22 4.5-5.5
7-9 years 22-28 5.5-7.0
9-12 years 28-40 7-10
Do not use Fenpaed® Double Strength if you have a stomach ulcer, impaired kidney function, heart failure, or if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use Fenpaed® Double Strength if you have asthma.
Do not use Fenpaed® Double Strength if trying to become pregnant or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy.
Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
Unless advised by your doctor or pharmacist, do not use Fenpaed® Double Strength with products containing ibuprofen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly.
Do not use for more than a few days at a time. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Discard 3 months after opening.
Fenpaed® Double Strength Oral Suspension is available in a strawberry flavour, and is colour free, sugar free and alcohol free.















